# SDR Z5FA080829N617CS1

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N617CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800102
- Aircraft time: 2,725 hours, 1,709 cycles
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, CREW RECEIVED RT SUPPLY BLEED LEAK CAS MESSAGE AND 5 MINUTES LATER THEY RECEIVED LT SUPPLY BLEED LEAK CAS MESSAGE, AFTER RUNNING AFM CHECK LIST, CREW WAS UNABLE TO CLEAR MESSAGES.  CREW DIVERTED AFTER DECLARING EMERGENCY.  ACFT LANDED UNEVENTFULLY, AND CLEARED RUNWAY.  ACFT WAS SHUTDOWN ON TAXIWAY AND TOWED TO FBO.  ON SITE MX INSPECTED PLUMBING, PRECOOLERS, SENSORS AND FOUND SOME FIREWALL SEALANT VOIDS AND ROUTING CLEARANCE ISSUES WITH SENSE LINES.  AFTER SEALING VOIDS AND REROUTING SENSE LINES FOR SUFFICIENT CLEARANCES ACFT WAS GROUND RUN WITH NO LEAKS AND NO FAULT MESSAGES.  ACFT WAS FLOWN ON OPS CHECK FLIGHT WITH NO DEFECTS NOTED AND RETURNED TO SERVICE.
